# SDR SWAA2019040231251

- Difficulty date: March 8, 2019
- Submitted: April 2, 2019
- Operation: Air carrier
- Aircraft: N7819A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30649
- Aircraft time: 54,762 hours, 33,471 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: 111A1000
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER COMPOSITE BULKHEAD VERTICAL STIFFENER CRACKED AT BS 663, LBL 24.  R&R STIFFENER IAW SRM & DWG.
